# SDR DHL2002803546

- Difficulty date: October 6, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 77,211 hours, 28,726 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 4772397U1
- Part serial: NSN
- Condition: Cracked
- Part time: 77,211 hours, 28,726 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM REF. N/R 0819: AFT ACCY COMPT. - FITTING 2" CRACKED, STA. 1766.000 L28L (MAJOR REPAIR)CORR: PERFORMED MAJOR REPAIR IAW SRM53-1-0 PG. 1 REMOVED DAMAGED FITTING IAW SRM51-1-20D PG. 21CLEANED , TREATED , AND AREA IAW SRM51-1-8B. INSTALLED NEW FITTING IAW SRM 51-1-20D PG. 9 , SRM51-1-14 PG 1
